MAUDE Adverse Event Report: MICROVENTION, INC. HYDROSOFT-3D-AV; NEUROVASCULAR EMBOLIZATION COIL

MICROVENTION, INC. HYDROSOFT-3D-AV; NEUROVASCULAR EMBOLIZATION COIL
Model Number 7110-0306-3D-A2
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Paralysis (1997); Visual Impairment (2138); Thrombosis/Thrombus (4440)
Date of Event 03/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was implanted in the patient and not returned to the manufacturer for evaluation.Imaging was not provided.The event as described could not be confirmed.
 
Event or Problem Description
It was reported through the rage clinical study that a ruptured right m2 saccular aneurysm was treated with an embolization implant coil.When the patient returned to the nsicu, they were found to have new onset left hemiplegia and gaze preference.An urgent ncct did not show re-bleeding.Patient sent for dsa to assess large vessel occlusion.Mechanical thrombectomy was then performed on thrombus at r proximal m2.The outcome was resolved without sequelae.

Brand Name
HYDROSOFT-3D-AV
Common Device Name
NEUROVASCULAR EMBOLIZATION COIL
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92868
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key19379063
Report Number2032493-2024-00408
Device Sequence Number15373150
Product Code HCG
UDI-Device Identifier00816777025463
UDI-Public(01)00816777025463(11)200831(17)250731(10)2008311W6
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K113457
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Model Number7110-0306-3D-A2
Device Lot Number2008311W6
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2024
Initial Report FDA Received Date05/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/31/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HHYDROSOFT 3D IMPLANT COIL - 1907091W6
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexFemale